Open Access
Decembar, 2007 A universal Lipschitz extension property of Gromov hyperbolic spaces
Alexander Brudnyi, Yuri Brudnyi
Rev. Mat. Iberoamericana 23(3): 861-896 (Decembar, 2007).


A metric space $U$ has the universal Lipschitz extension property if for an arbitrary metric space $M$ and every subspace $S$ of $M$ isometric to a subspace of $U$ there exists a continuous linear extension of Banach-valued Lipschitz functions on $S$ to those on all of $M$. We show that the finite direct sum of Gromov hyperbolic spaces of bounded geometry is universal in the sense of this definition.


Download Citation

Alexander Brudnyi. Yuri Brudnyi. "A universal Lipschitz extension property of Gromov hyperbolic spaces." Rev. Mat. Iberoamericana 23 (3) 861 - 896, Decembar, 2007.


Published: Decembar, 2007
First available in Project Euclid: 27 February 2008

zbMATH: 1153.54012
MathSciNet: MR2414496

Primary: 26B35
Secondary: 46B15 , 54E35

Keywords: linear extension , Lipschitz function , metric space

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.23 • No. 3 • Decembar, 2007
Back to Top